ADVERTISEMENT

Q. I have dry eyes and feel heaviness and pain. What can be done?

Answered by
Dr. Zubair A Shaikh
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 14, 2018

Hello doctor,

I am 42 years old female going through dry eyes for the past 45 days. I have been to three different doctors but no relief. I feel heaviness in the eyes along with pain and redness. I have been given a gel and a tube (Systane eye drop and Ara gel). Please help.

#

Hi,

Welcome to icliniq.com.

Dry eye syndrome is a condition which can best be managed but cannot be treated, since it is caused by multiple factors like age, environment, etc. The good thing is that it is not dangerous. You are already using Systane (Propylene glycol) and Ara gel (Hydroxypropyl methylcellulose). If no relief from these then you can try more viscous lubricants which stay longer in the eye or you can go for plugging your drainage ducts. Also get your eye sight and eye pressure tested.

For more information consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What happens to the dust that enters the eye? Will it affect the eyesight in the future?

Hello doctor, Eighteen months ago, I had a reconstructive surgery on my penis to treat penile curvature. Two weeks post operation, hematoma exploded so I got wound breakdown. Skin necrosis ensued and I lost a small part of my penile skin. No graft or...   Read full

Can vestibular problems and C5-C6 bulge cause headaches?

Hello doctor, Eighteen months ago, I had a reconstructive surgery on my penis to treat penile curvature. Two weeks post operation, hematoma exploded so I got wound breakdown. Skin necrosis ensued and I lost a small part of my penile skin. No graft or...   Read full

What is the ayurveda treatment for eye pain?

Hello doctor, Eighteen months ago, I had a reconstructive surgery on my penis to treat penile curvature. Two weeks post operation, hematoma exploded so I got wound breakdown. Skin necrosis ensued and I lost a small part of my penile skin. No graft or...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.